Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 37, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 6 (1931)
PDF
Bull. Amer. Math. Soc. 37 (1931)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 6 (1931)
PDF
Bull. Amer. Math. Soc. 37 (1931)
Linear $q$-difference equations
C. R. Adams PDF
Bull. Amer. Math. Soc. 37 (1931), 361-400
Reminiscences of Gibbs by a student and colleague
Edwin Bidwell Wilson PDF
Bull. Amer. Math. Soc. 37 (1931), 401-416
On the join of two complexes
A. B. Brown PDF
Bull. Amer. Math. Soc. 37 (1931), 417-420
On the number of apparent double points of $r$-space curves
B. C. Wong PDF
Bull. Amer. Math. Soc. 37 (1931), 421-423
The equivalence of triples of bilinear forms
O. E. Brown PDF
Bull. Amer. Math. Soc. 37 (1931), 424-426
Generalization of a theorem of Kronecker
B. L. van der Waerden PDF
Bull. Amer. Math. Soc. 37 (1931), 427-428
On the cyclic connectivity theorem
G. T. Whyburn PDF
Bull. Amer. Math. Soc. 37 (1931), 429-433
Ideal multiplication in a linear algebra
Grace Shover and C. C. MacDuffee PDF
Bull. Amer. Math. Soc. 37 (1931), 434-438
A certain multiple-parameter expansion
H. P. Doole PDF
Bull. Amer. Math. Soc. 37 (1931), 439-446
Projective integral invariants attached to the trajectories of differential systems
A. D. Michal PDF
Bull. Amer. Math. Soc. 37 (1931), 447-454
A note on geometrical factorial series
G. W. Starcher PDF
Bull. Amer. Math. Soc. 37 (1931), 455-463
Note on functional forms quadratic in a function and its first $p$ derivatives
R. S. Martin PDF
Bull. Amer. Math. Soc. 37 (1931), 464-467
Properties of the operator $z^{ - \nu } \log z$, where $z = {d \left / {\vphantom {d {dx}}} \right . \kern -\nulldelimiterspace {dx}}$
H. T. Davis PDF
Bull. Amer. Math. Soc. 37 (1931), 468-479
Whitehead and Russell’s theory of deduction as a mathematical science
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 37 (1931), 480-488